# SDR QMLA2011021011023

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 1,999 hours, 5,958 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,856 hours, 4,292 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Union
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MECHANIC INSTALLED MODULE.  DURING INSTALLATION THE FUEL INLET UNION PIPE AND B-NUT, THE MECHANIC NOTICED THAT THE FUEL PRESSURE UNION MOVED.  IT WAS IMMEDIATELY APPARENT THAT THIS UNION HAD NOT BEEN TORQUED.  UPON A VISUL INSP OF THE UNION, THE CRUSH GASKET DID NOT APPEAR TO BE SEATED AND THE MOUNTING HARDWARE SHOWED ONLY A .5 THREAD COUNT.  IAW THE CURRENT MM TASK FOR THE INSTALLATION OF THE UNION 72-43-00-900-805-B01.  THE TASK REFERENCES THE STANDARD TORQUE FOR THE HARDWARE CONTAINED IN CHAPTER 70-41-00-850-801.
